MAUDE Adverse Event Report: ST. JUDE MEDICAL DISPOSABLE SIMPLICITY ELECTRODE; PROBE, RADIOFREQUENCY LESION

ST. JUDE MEDICAL DISPOSABLE SIMPLICITY ELECTRODE; PROBE, RADIOFREQUENCY LESION
Model Number RFDE-SI
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One simplicity radiofrequency electrode was received for evaluation.The medial electrode was fractured and detached.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the fractured electrode remains unknown.
 
Event or Problem Description
This report is to advise of an event observed during analysis confirming a detached electrode from the device.

Brand Name
DISPOSABLE SIMPLICITY ELECTRODE
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
ST. JUDE MEDICAL
14901 deveau place
minnetonka MN 55345
MDR Report Key11820459
Report Number2182269-2021-00049
Device Sequence Number3148572
Product Code GXI
UDI-Device Identifier05415067028976
UDI-Public05415067028976
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K011387
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model NumberRFDE-SI
Device Catalogue NumberRFDE-SIRFDE-SI
Device Lot Number7361177
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2021
Initial Report FDA Received Date05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1